# SDR ASOA02169

- Difficulty date: March 24, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4259 - DURING GROUND INSPECTION IN ATL, THE EMERGENCY LIGHT ON THE PASSENGER DOOR AS WELL AS THE EXTERIOR EMERGENCY LIGHT ON THE AFT FUSELAGE WERE INOPERATIVE.  MAINTENANCE CLEANED OFF CORROSION THAT WAS FOUND ON THE EMERGENCY LIGHTS ON THE PASSENGER DOOR AND THE AFT SECTION OF FUSELAGE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
